More Itchy Throat With Cefixime?

Illustration of More Itchy Throat With Cefixime?
Illustration: More Itchy Throat With Cefixime? medicine-online.org

slmt pg I want to ask, I have coughed already 5hr. because my throat hurts yesterday the doctor gave cefixime 100mg taken 2x a day 2 capsules per drink. but after I drink my throat is very itchy and coughing more often it doesn’t stop … what should I do, should it be stopped or continued. thank you

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Cefixime is a cephalosporin class of antibiotics that is indicated for respiratory infections, urinary infections, connective tissue infections, or ear infections. This drug can be taken as directed by a doctor, with a dose of 2 times a day with an indication according to the results of the doctor's examination nurse the patient.
Side effects of this drug can be found in the form of headaches, dizziness, indigestion, nausea or stomach pain and allergic to this drug.
In connection with your question, if you have a cough complaint and have done a doctor's examination and the doctor provides treatment with cefixime, but your throat complaints are increasingly disturbing, then this condition is likely an acute phase of the disease from coughing or inflammation of the throat. So that in the initial phase of this pain or cough, complaints of throat itching and pain can occur anywhere, because the treatment you get does not necessarily cure you, but requires a process of recovery and treatment in a few after treatment.
Apart from the conditions of the initial phase of the sick process, several things can also increase these complaints, such as you still consume spicy foods, fried foods, greasy foods, instant foods, instant drinks or you sleep late at night or you are still experiencing physical fatigue; all of this will affect the recovery phase and aggravate the initial complaints that you experience.
Therefore, evaluate all the risks that might aggravate your complaint, and if on day 3 after taking medication your complaint is still disturbing, then you should consult a doctor who treats you to evaluate treatment or evaluate the possibility of other diseases that accompany your coughing complaints such as typhus, dengue or indigestion.
Thus the info we can convey.

: by

Related Question

(9 months ago)

...

Side Effects Of Addiction To Inhaling Telon Oil?

Side Effects Of Addiction To Inhaling Telon Oil?

(1 year ago)

Morning, I want to ask if there are any harmful side effects if I breathe in telon oil (My Baby) every day. I feel pleasure, comfort after inhaling the telon oil. Explanation pleas...

Swallow Live Ants Live On Food Or Drink?

Swallow Live Ants Live On Food Or Drink?

(12 months ago)

u003c / body u003e u003c / html u003e n...

Leave a Reply

Your email address will not be published. Required fields are marked *